MAUDE Adverse Event Report: EVOLUTION SPINE LLC EMERGE ANTERIOR CERVICAL PLATE

EVOLUTION SPINE LLC EMERGE ANTERIOR CERVICAL PLATE
Catalog Number 100-2L42
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
The surgery occurred on (b)(6) 2025.The doctor had a patient receive normal 1-month post-op x-ray as part of routine follow-up.After reviewing the x-ray, the doctor noted the bottom screws were backing out and the cover was displaced.The pictures below show an x-ray intraoperatively after implantation during the initial surgery (left) and an x-ray at routine follow-up (right).A revision surgery was performed on (b)(6) 2026.The plate and screws were explanted and returned for review.
 
Additional Manufacturer Narrative
No reports of patient noncompliance or intervening events were provided.Review of intraoperative lateral x-ray indicates the c6/7 interbody device was positioned anterior to the anterior cortex of the c6 vertebral body, and the plate was not flush with the c7 vertebral body.The c7 screw trajectory measured approximately 25 degrees caudally.Follow-up lateral x-ray demonstrates posterior subsidence of the c6/7 interbody device into the c6 vertebral body and anterior subsidence into the c7 vertebral body.The c7 screw trajectory on follow-up imaging appears approximately neutral within the vertebral body.The returned plate, cover and screws were evaluated.No evidence of fracture, deformation, or material/manufacturing defect was identified.The c7 locking cover was observed to be disengaged.Based on x-ray review and device evaluation, interbody subsidence is considered the likely contributing factor to screw translation.The change in screw orientation would be expected to increase loading at the locking interface, which is consistent with the observed disengagement of the c7 locking cover.A manufacturing or material defect was not identified.The device history record (dhr) for the subject lot was reviewed.All manufacturing and acceptance activities were completed as required, and no nonconformances or deviations related to the reported event were identified.

Brand Name
EMERGE ANTERIOR CERVICAL PLATE
Common Device Name
ANTERIOR CERVICAL PLATE
Manufacturer (Section D)
EVOLUTION SPINE LLC
2300 n. haskell ave.
dallas 75402
Manufacturer (Section G)
EVOLUTION SPINE LLC
2300 n. haskell ave.
dallas TX 75402
Manufacturer Contact
james mirda
2300 n. haskell ave.
dallas, TX 75402
2142818871
MDR Report Key24422336
Report Number3012428435-2026-00059
Device Sequence Number14965469
Product Code KWQ
UDI-Device Identifier00195860012901
UDI-Public00195860012901
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K212405
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number100-2L42
Device Lot Number0439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
100-38V16, QTY. 6 SCREWS.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight68 KG